MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/rcr2.70388

Медицинская библиотека · Respirology case reports · 2025

A Case of Drug-Induced Lung Injury With Systemic Features Resembling DRESS Caused by Saiko-Ka-Ryukotsu-Borei-To and Goreisan.

Ogata Tomoyuki, Takahashi Susumu, Nakamura Kentaro, Moriya Tomohiro, Ishikawa Takahiro, Yamashita Takaaki

СтатьяПеревод в очереди

Аннотация

A 52-year-old man developed fever 3 days after starting Saiko-ka-ryukotsu-borei-to and Goreisan and was admitted with respiratory failure 16 days later. He showed trunk rash, blood eosinophilia, atypical lymphocytes and elevated liver enzymes. Chest computed tomography demonstrated interlobular septal thickening with patchy ground-glass opacities. Bronchoalveolar lavage fluid showed lymphocytosis with mild eosinophilia. Discontinuation of both drugs and corticosteroid therapy improved his clinical and radiological findings. This case represents drug-induced lung injury with systemic features resembling drug reaction with eosinophilia and systemic symptoms (DRESS), highlighting the importance of considering herbal medicines as potential causes.

Для цитирования: Ogata Tomoyuki, Takahashi Susumu, Nakamura Kentaro, Moriya Tomohiro, Ishikawa Takahiro, Yamashita Takaaki. A Case of Drug-Induced Lung Injury With Systemic Features Resembling DRESS Caused by Saiko-Ka-Ryukotsu-Borei-To and Goreisan.. Respirology case reports. 2025. DOI: 10.1002/rcr2.70388.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.